# SDR 07FDEA01802

- Difficulty date: May 15, 2007
- Submitted: May 15, 2007
- Operation: Air carrier
- Aircraft: N410FE
- Make and model: Airbus A310-203
- Aircraft serial: 356
- Aircraft time: 37,658 hours, 20,102 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Rib
- Condition: Damaged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STAB RT SIDE AT INTERSECTION OF ACCESS PANELS 323AL AND 323BR APPROX 2.5 INCHES FROM VERTICAL LOWER RIB EDGE 2 EACH WEAR MARKS APPROX .200 IN DIAMETER AND .050 DEEP BLENDED CHAF MARKS IAW A310 SRM 51-73-10 CHECKED LIMITS IA W A310 SRM 55-30-00 (OUT OF LIMITS).  CUT OUT DAMAGE IAW A310 SRM 55-31-12 PB201 VERIFIED MATERIAL ID IAW A310 SRM 55-31-12.  FABRICATED DOUBLER IAW A310 SRM 55-31-12.  ALODINED DOUBLER IAW A310 SRM 55-31-*12 PRIMED DOUBLER IAW A310 SRM 55-31-12.  INSTALLED DOUBLER IAW A310 SRM 55-31-12.  HEAT TREATED RIVETS IAW A310 SRM 51-25-00.  TOPCOATED TO MATCH IAW A310 SRM 51-75-10.
